Jim Pitman
Jim Pitman
Professor of Statistics and Mathematics, University of California, Berkeley
確認したメール アドレス: stat.berkeley.edu - ホームページ
タイトル
引用先
引用先
Combinatorial stochastic processes
J Pitman
Technical Report 621, Dept. Statistics, UC Berkeley, 2002. Lecture notes for …, 2002
1448*2002
The two-parameter Poisson-Dirichlet distribution derived from a stable subordinator
J Pitman, M Yor
The Annals of Probability, 855-900, 1997
10701997
Exchangeable and partially exchangeable random partitions
J Pitman
Probability theory and related fields 102 (2), 145-158, 1995
5441995
Coalescents with multiple collisions
J Pitman
Annals of Probability, 1870-1902, 1999
5251999
Some developments of the Blackwell-MacQueen urn scheme
J Pitman
Lecture Notes-Monograph Series, 245-267, 1996
4421996
A decomposition of Bessel bridges
J Pitman, M Yor
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 59 (4), 425-457, 1982
4361982
Size-biased sampling of Poisson point processes and excursions
M Perman, J Pitman, M Yor
Probability Theory and Related Fields 92 (1), 21-39, 1992
3261992
Bessel processes and infinitely divisible laws
J Pitman, M Yor
Stochastic integrals, 285-370, 1981
2951981
Probability laws related to the Jacobi theta and Riemann zeta functions, and Brownian excursions
P Biane, J Pitman, M Yor
Bulletin of the American Mathematical Society 38 (4), 435-465, 2001
2942001
One-dimensional Brownian motion and the three-dimensional Bessel process
JW Pitman
Advances in Applied Probability 7 (3), 511-526, 1975
2871975
Markov functions
LCG Rogers, JW Pitman
The Annals of Probability, 573-582, 1981
2371981
On Walsh's Brownian motions
MT Barlow, J Pitman, M Yor
Séminaire de probabilités de Strasbourg 23, 275-293, 1989
225*1989
Poisson-kingman partitions
J Pitman
Lecture Notes-Monograph Series, 1-34, 2003
2132003
Markovian bridges: construction, Palm interpretation, and splicing
P Fitzsimmons, J Pitman, M Yor
Seminar on Stochastic Processes, 1992, 101-134, 1993
2061993
Exchangeable Gibbs partitions and Stirling triangles
A Gnedin, J Pitman
Journal of Mathematical sciences 138 (3), 5674-5685, 2006
2032006
The standard additive coalescent
D Aldous, J Pitman
Annals of Probability, 1703-1726, 1998
1861998
Asymptotic laws of planar Brownian motion
J Pitman, M Yor
The Annals of Probability, 733-779, 1986
1861986
A polytope related to empirical distributions, plane trees, parking functions, and the associahedron
RP Stanley, J Pitman
Discrete & Computational Geometry 27 (4), 603-602, 2002
1632002
Rayleigh processes, real trees, and root growth with re-grafting
SN Evans, J Pitman, A Winter
Probability Theory and Related Fields 134 (1), 81-126, 2006
1592006
Random discrete distributions invariant under size-biased permutation
J Pitman
Advances in Applied Probability 28 (2), 525-539, 1996
1521996
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20